# SDR USAA920081849

- Difficulty date: October 4, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 51,463 hours, 34,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Part number: 65C27021
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR, PSU FRAME RAIL ATTACH BRACKET CRACKED AT BS 827, BETWEEN S8L & S9L.  REPAIRED FRAME AT BS 827, BETWEEN S8L & S9L IAW US AIRWAYS TYPICAL REPAIR NR 53-10-20E.
